# SDR SWAA2013022713149

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,941 hours, 47,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6552816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 986, STR 2L IS CRACKED.  REMOVED AND REPLACED CLIP IAW DWG & SRM.
